# SDR UIEA2021101302226

- Difficulty date: October 13, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 14,129 cycles
- System (JASC): 2422 · AC Inverter
- Part: Gcu
- Part number: 734284E
- Part serial: 2824
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT FOUND L GEN FIELD LIGHT ON.( PERFORMED BPCU BITE PER FIM 24-20 FT 801. FOUND LEFT GCU AT FAULT. REMOVED AND REPLACED GCU L/H IAW AMM 24-22-02. OPS CHECK GOOD. NO DEFECTS OR LIGHTS ONTED. )
